Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2

 
   

On Some Subclasses of Analytic Functions Defined by Fractional Derivative in the Conic Regions

PP: 819-824
Author(s)
Khalida Inayat Noor, Qazi Zahoor Ahmad, Muhammad Aslam Noor,
Abstract
In this paper, we use fractional derivative operator to define certain classes of analytic functions related to conic domains. Using differential subordination and convolution techniques, we prove coefficient and inclusion results. It is also shown that these classes are closed under convolution with convex functions. Some interesting applications of this result are also highlighted.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved